Mirena Iud, Gaining Weight, Permanent Damage, Last Two Months, Obgyn
I've had the Mirena in for almost 3 years. The first month I had it I bled everyday non-stop. After that month, however, things felt pretty good. Not until now have I been experiencing many of the symptoms I have been reading. I have had discomfort during ... more »
I've had the Mirena in for almost 3 years. The first month I had it I bled everyday non-stop. After that month, however, things felt pretty good. Not until now have I been experiencing many of the symptoms I have been reading. I have had discomfort during intercourse to the point that I don’t feel like being intimate with my partner, shooting stabbing pain in my abdomen as well as my lower back, I also experienced the rash that a218robin experienced. Not only that, but I have also been gaining weight and no matter how much I have been trying to lose it I have not been able to. But what I am having the biggest issues with lately is these damn UTI's. I have been to urgent care twice in the last two months with a severe case of UTI. Each time I have been given antibiotics. I just had an appointment with my OBGYN on July 12 and shared my concerns about what could be causing these UTI's. I asked him if he thought that maybe the IUD could have anything to do with it, and he said that it should not. It is now July 26, and again I am feeling the symptoms of another UTI. I just finish my dosage of antibiotics less than a week ago. I do however, have an appointment on July 27 to see my GYN. He was supposed to replace my IUD with 10 year one. But after reading all of this I am not putting anything else in. I have also been tested for many things, but I am always told that everything looks good. I am so happy to read that I am not going crazy. It is very depressing and frustrating when things are happening to your body that you know are not at all normal or ok, no matter what the doctors say, and not be able to comprehend. How can there be so many women experiencing the same symptoms and doctors still say that one has nothing to do with the other. I totally agree with a218robin, something needs to be done so that this product is put off the market for good. I just hope that the IUD has not caused permanent damage to my uterus that would be devastating.